| Catalog Number |
MZX5306 |
| Medical Device Problem Codes |
Disconnection (1171); Connection Problem (2900)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/23/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.B3.The date received by manufacturer has been used for this field.
Event or Problem Description
It is reported disconnection.Description: "bd maxzero ext set, lot#: 25095854 malfunctioning.Buff catheter popped off after connection to iv catheter.Please track for trending concerns.No harm to patient or staff." additional information: the blue buff cap came off the extension set causing blood to leak from the patient's iv catheter.
Event or Problem Description
No additional information.
Additional Manufacturer Narrative
Investigation results: due to no sample being received, an investigation could not be performed, and a root cause could not be determined.No product will be returned per customer.No investigation was performed.